# SDR ASAA2022120541027

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 33,955 hours, 10,743 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

27A INTERIOR EMERGENCY LIGHT ABOVE BIN IS INOP. GROUNDED - YES. REMOVED AND REPLACED AND TESTED GOOD BATTERY PACK M2626 REF B737-900 AMM 33-51-06-960-805.
